×

Found 387 Documents (Results 1–100)

100
MathJax

An analogue to the theorem of Plemelj-Privalov for the case of nonsmooth curves and its applications. (English. Russian original) Zbl 0144.15903

Sov. Math., Dokl. 6, 389-391 (1965); translation from Dokl. Akad. Nauk SSSR 161, 267-269 (1965); Errata. Ibid. 7, No. 3, vi (1966), resp. 168, 494 (1966).
PDF BibTeX XML Cite

A Cauchy problem and a boundary value problem for certain nonlinear ordinary differential equations of second order. (English. Russian original) Zbl 0133.34601

Sov. Math., Dokl. 6, 1040-1042 (1965); translation from Dokl. Akad. Nauk SSSR 163, 834-836 (1965); Errata. Ibid. 6 (1965), No. 6, VI (1966).
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

Year of Publication

all top 3

Classification